ACTIFED

Therapeutic Group: Respiratory Tract Drugs Chemical Composition: Triprolidine HCl + Pseudoephedrine HCl License by : Glaxo SmithKline Dosage form: Tablets/ Syrup
Information about ACTIFED Dosage:
Adults and children over 12 years: One tablet or 10 ml syrup three times daily. Children under 12 years: 6-12 years: 5 ml syrup three times daily. 2-5 years: 2.5 ml syrup three times daily. 6 months - under 2 years: 1.25 ml syrup three times daily. A ph

Composition:
Tablets: Each white, round, bioconvex, scored tablet contains: - 2.5 mg Triprolidine Hydrochloride BP. - 60 mg Pseudoephedrine Hydrochloride BP. Syrup: Each 5 ml contains: - 1.25 mg Triprolidine Hydrochloride BP - 30 mg Pseudoephedrine Hydrochloride B

Indications and usage:
Actifed is indicated for the symptomatic relief of upper respiratory tract disorders which are benefited by a combination of a histamine H1-receptor antagonist and a nasal decongestant. These include allergic rhinitis, vasomotor rhinitis, the common cold

Package:
Actifed syrup : Bottles of 100 ml - Actifed tablets : Pack of 20 tablets